# SDR AALA20150928011

- Difficulty date: September 28, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 44,856 hours, 21,528 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Module
- Part number: 367100001
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON ROTATION CTR FUEL PRESS LOW LIGHT ILLUMINATED.  FOLLOWED QRH PROCEDURE WHICH INDICATED TRAPPED FUEL IN CTR TANK.  FLIGHT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  LANDED AT 126,600 LBS.  INDICATED CTR FUEL 8800 LBS.  ACFT REMOVED FROM SERVICE.  R & R FUEL QTY SEM UNIT IAW AMM 28-40-00 & GROUND OPS TESTED NORMAL.
